# SDR ASAA2023111346164

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 47,610 hours, 13,768 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENG FAULT CDU TASKCARD FOUND LONG TIME FAULT FOR ENG #1 MSG NBR 76-31361. THE START LEVER SIGNALS DISAGREE FAULT LEG 0. GROUNDED - YES. REF FIM 76-11 TASK 801, EEC BITE CHECK ENG 1, NO FAULTS. C/W ENG 1 DISCRETES TEST REF AMM 73-21-00 PB 501, ALL TESTS PASS. C/W TEST 13 ENG RUN BITE CHECK REF AMM 71-00-00. FAULT CLEARED. NO LONGER IN HISTORY. GROUND VERIFICATION TESTS PASS. SEAMC CARL NOTIFIED.
